# SDR 6CBA202303300001

- Difficulty date: March 30, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N225AF
- Make and model: Pilats PC24
- Aircraft serial: 225
- Aircraft time: 1,848 hours, 1,400 cycles
- Engine: Wilint FJ444A
- Engine time: 1,848 hours, 1,401 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

ACFT CLIMBING OUT OF 15-16,000 FT WHEN CREW HEARD A LOUD BANG & EXPERIENCED VIBRATION WITH NOTICED A SIGNIFICANT LOSS OF THRUST FROM RT ENG, FOLLOWED BY A BRIEF HIGH ITT INDICATION & BRIEF SMOKY ODOR, WITH R FADEC FAIL & R OIL PRESS LOW CAUTION MESSAGES.  A LARGE AMOUNT OF YAW & CREW DECLARED AN EMERGENCY. ABLE TO GET TURNED AROUND & BACK SAFELY TO TEB WITHIN 10 MINS.  AFTER ENG SHUTDOWN ON GROUND, CREW REPORTED A R OIL CHIP CAUTION MESSAGE.  ON INSPECT NOTED AFT STAGE TURBINE BLADE MISSING. DOWNLOADED FADEC FILES. REMOVED ENGINE IAW AMM PC24-A-E72-00-0000-00A-520A-A AND PC24-A-E72-00-0000-00A-530A-B AND FJ44-4A-QPM LMM 72-00-00.  INSTALLED A NEW ENG IAW AMM PC24-A-E72-00-0000-00A-710A-B, PC24-A-E72-00-0000-00.
